# SDR SWIA202162600

- Difficulty date: August 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 ANGLE IS CORRODED BETWEEN LBL9 AND RBL9.   (C-CHECK- RO 11/11/21)   REMOVED CORROSION ON FS 280 ANGLE BETWEEN LBL9 AND RBL 9 IAW CRJ 200 SRM 51-21-06.
